Michael S. Jacobson
Michael S. Jacobson
Verified email at - Homepage
Cited by
Cited by
Irregular networks
G Chartrand, MS Jacobson, J Lehel, OR Oellermann, S Ruiz, F Saba
Congr. Numer 64 (197-210), 250th, 1988
The bondage number of a graph
JF Fink, MS Jacobson, LF Kinch, J Roberts
Discrete Mathematics 86 (1-3), 47-57, 1990
On graphs having domination number half their order
JF Fink, MS Jacobson, LF Kinch, J Roberts
Periodica Mathematica Hungarica 16, 287-293, 1985
n-Domination in graphs
JF Fink, MS Jacobson
Graph theory with applications to algorithms and computer science, 283-300, 1985
On the domination number of products of graphs: I
MS Jacobson, LF Kinch
Ars Combin 18, 33-44, 1983
On n-domination, n-dependence and forbidden subgraphs
JF Fink, MS Jacobson
Graph theory with applications to algorithms and computer science, 301-311, 1985
Forbidden subgraphs and the Hamiltonian theme
D Duffus, RJ Gould, MS Jacobson
The Theory and Applications of Graphs (Kalamazoo, Mich. 1980, Wiley, New …, 1981
Long‐term effects of streptozotocin‐induced diabetes on the electrocardiogram, physical activity and body temperature in rats
FC Howarth, M Jacobson, M Shafiullah, E Adeghate
Experimental physiology 90 (6), 827-835, 2005
Graphs realizing the same degree sequences and their respective clique numbers
P Erdos, MS Jacobson, J Lehel
Graph Theory, Combinatorics and Application 1, 439-449, 1991
Neighborhood unions and Hamiltonian properties in graphs
RJ Faudree, RJ Gould, MS Jacobson, RH Schelp
Journal of Combinatorial Theory, Series B 47 (1), 1-9, 1989
Potentially G-grafical degree sequences
RJ Gould, MS Jacobson, J Lehel
Combinatorics, graph theory, and algorithms. Vol. 2., 451-460, 1999
Irregular networks, regular graphs and integer matrices with distinct row and column sums
RJ Faudree, RH Schelp, MS Jacobson, J Lehel
Discrete Mathematics 76 (3), 223-240, 1989
On a generalization of chromatic number
JA Andrews, MS Jacobson
Congressus Numerantium 47, 33-48, 1985
Forbidden subgraphs and Hamiltonian properties of graphs.
RJ Gould, MS Jacobson
Discret. Math. 42 (2-3), 189-196, 1982
Chordal graphs and upper irredundance, upper domination and independence
MS Jacobson, K Peters
Discrete Mathematics 86 (1-3), 59-69, 1990
On the domination of the products of graphs II: trees
MS Jacobson, LF Kinch
Journal of graph theory 10 (1), 97-106, 1986
An introduction to tolerance intersection graphs
MS Jacobson, FR McMorris, HM Mulder
Graph Theory, Combinatorics and Applications 2, 705-723, 1991
Combinatorial problems on chessboards: a brief survey
GH Fricke, SM Hedetniemi, ST Hedetniemi, AA McRae, CK Wallis, ...
Graph Theory, Combinatorics, and Algorithms: Proc. 7th Quadrennial Internat …, 1995
Complexity questions for n-domination and related parameters
MS Jacobson, K Peters
Congr. Numer 68 (7-22), 149, 1989
Neighborhood unions and highly Hamiltonian graphs
RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Ars Combinatoria 31, 139-148, 1991
The system can't perform the operation now. Try again later.
Articles 1–20